# SDR HALA2010112600567

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 30,939 hours, 5,814 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 88011034
- Condition: Failed
- Location: Nr 1
- Part time: 11,877 hours, 21,111 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATB, AFTER TAKEOFF TAT LIGHT ON LOSS A/T'S AND NO LNAV, VNAV CAPABILITES RTB W/NO AUTO NAV AVAILABLE FMCS UNRELIABLE (NO DATA).  REMOVED AND REPLACED NR 1 FMC COMPUTER GND CK OK PER AMM 34-61-01 TAT GND CK OK PER AMM 30-33-00-715-010, NO FAULTS FOUND.  MCDP TEST 2, 30'S, 40 PASSED A/C REMAIN IN LAND 3 STATUS.
